RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2004, Volume 8, Pages 3–147 (Mi cmfd7)  

This article is cited in 2 scientific papers (total in 2 papers)

Introduction to the theory of functional differential equations and their applications. Group approach

L. A. Beklaryan

Central Economics and Mathematics Institute, RAS

Full text: PDF file (951 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2006, 135:2, 2813–2954

Bibliographic databases:

UDC: 517.9

Citation: L. A. Beklaryan, “Introduction to the theory of functional differential equations and their applications. Group approach”, Functional differential equations, CMFD, 8, MAI, M., 2004, 3–147; Journal of Mathematical Sciences, 135:2 (2006), 2813–2954

Citation in format AMSBIB
\Bibitem{Bek04}
\by L.~A.~Beklaryan
\paper Introduction to the theory of functional differential equations and their applications. Group approach
\inbook Functional differential equations
\serial CMFD
\yr 2004
\vol 8
\pages 3--147
\publ MAI
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd7}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2120871}
\zmath{https://zbmath.org/?q=an:1095.34001}
\elib{https://elibrary.ru/item.asp?id=13502424}
\transl
\jour Journal of Mathematical Sciences
\yr 2006
\vol 135
\issue 2
\pages 2813--2954
\crossref{https://doi.org/10.1007/s10958-006-0145-3}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645696861}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd7
  • http://mi.mathnet.ru/eng/cmfd/v8/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Beklaryan L.A., Kruchenov M.B., “On the solvability of a linear homogeneous functional-differential equation of point type”, Differential Equations, 44:4 (2008), 453–463  crossref  mathscinet  zmath  isi  elib
    2. Beklaryan L.A., Beklaryan A.L., “Solvability Problems For a Linear Homogeneous Functional-Differential Equation of the Pointwise Type”, Differ. Equ., 53:2 (2017), 145–156  crossref  mathscinet  zmath  isi  scopus
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:869
    Full text:430
    References:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020